JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
International Journal of Fuzzy Logic and Intelligent Systems
Journal homepage(new window)
Journal Basic Information
pISSN :
1598-2645 
eISSN :
2093-744X 
Journal DOI :
10.5391/IJFIS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Matrix Game with Z-numbers
  • Bandyopadhyay, Sibasis ; Raha, Swapan ; Nayak, Prasun Kumar ;
  • International Journal of Fuzzy Logic and Intelligent Systems, volume 15, issue 1, 2015, Pages 60~71
  • DOI : 10.5391/IJFIS.2015.15.1.60
  • Abstract(view)
PDF Download(new window)
9
  • Some Properties of Alexandrov Topologies
  • Kim, Yong Chan ; Kim, Young Sun ;
  • International Journal of Fuzzy Logic and Intelligent Systems, volume 15, issue 1, 2015, Pages 72~78
  • DOI : 10.5391/IJFIS.2015.15.1.72
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)